# SDR DALA2022032401987

- Difficulty date: March 18, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 ERA 597577-14 ISSUED FOR REPAIR TO #1 PYLON FWD UPPER SPAR WEB. FOLLOW ON ACTION IS REQUIRED. CORRECITVE ACTION: ACCOMPLISH ERA 597577-14 SECTION II INSPECTION AT OR BEFORE 50,0 00 TOTAL FLIGHT CYCLES, THEN EVERY 3000 FLIGHT CYCLES THEREAFTER (2161848)
